Please use this identifier to cite or link to this item:
Title: Government ownership of banks, institutions, and financial development
Authors: Andrianova, S
Demetriades, P
Shortland, A
First Published: Feb-2008
Citation: JOURNAL OF DEVELOPMENT ECONOMICS, 2008, 85 (1-2), pp. 218-252
DOI Link: 10.1016/j.jdeveco.2006.08.002
ISSN: 0304-3878
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.